# SDR VNAA202402050015

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: SH6703187579
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE AND MIDCAP BTE FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR. CORRECTIVE ACTION: CORROSION ON KICKPLATE AND MIDCAP BTE FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR WAS REMOVED PER CRJ900 SRM51-21-06-001-001-A01 AND EVALUATED WITH IN LIMITS PER CRJ900 SRM 53-00-00-101-001-A01; KICK[LATE WAS EVALUATED OUTOF LIMITS PER CRJ90053-00-00-101-001-A01 AND REPLACED.
